# SDR AALA202504081519

- Difficulty date: March 27, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,823 hours, 30,085 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Pin
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PYLON INBOARD ATTACH FITTING LOWER SLEEVE / PIN THREADS WORN AT PYLON RIB 4. REPLACED SLEEVE / PIN PER TASK CARD 26C41554028.
